| Catalog Number |
68LP-440 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "rupture (of a saline implant)".This record is for the left side.The device was explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: not observed.As per the investigation procedure, crease and wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.